# SDR SWAA2017101117023

- Difficulty date: October 4, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 18,996 hours, 7,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 453A26111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SIDEWALL FORWARD CAP CORRODED AT BS 792, BETWEEN RBL 14 TO RBL 20.  R&R CAP IAW SRM.
